# SDR 98FDEA00374

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 2910 · Hydraulic System, Main
- Part: Panel
- Part number: 6556235159
- Condition: Missing
- Location: Hyd Service
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

98-0142, PANEL MISSING FOR HYDRAULIC SYSTEM B.  INSTALLED MISSING HYDRAULIC ACCESS PANEL AND HARDWARE, OPERATIONAL CHECK GOOD.
